Volume 40, Number 4, November II 1997
|Page(s)||357 - 362|
|Published online||01 September 2002|
On the approach to equilibrium of a Hamiltonian chain of anharmonic oscillators
Dipartimento di Fisica, Università La Sapienza,
INFN Sezione di Roma I, Piazzale Aldo Moro 2, 00185 Roma, Italy
Accepted: 26 September 1997
In this note we study the approach to equilibrium of a chain of anharmonic oscillators. We find indications that a sufficiently large system always relaxes to the usual equilibrium distribution. There is no sign of an ergodicity threshold. The time to arrive to equilibrium diverges when , g being the anharmonicity.
PACS: 05.20.Dd – Kinetic theory / 05.70.Ln – Nonequilibrium thermodynamics, irreversible processes / 63.20.Ry – Anharmonic lattice modes
© EDP Sciences, 1997
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.